# SDR QXEA2009073100560

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 15,066 hours, 14,826 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Actuator
- Part number: 10200154
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - DURING CLIMB AND CRUISE NR 2 FUEL TEMP WILL NOT STAY BELOW 72 DEG C.  E&A CHECKLIST DIRECTS TO TURN ON NR 2 AUX PUMP.  TEMP STABILIZED AT 66 DEG C.  TEMP AT CRUISE (15000FT) +4 DEG C.  RETURNED TO THE FIELD (PDX), ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED NR 2 FUEL HEATER THERMAL ACTUATOR PER AMM 73-11-05-000-801/400-801.  OPS & LEAK CHECK GOOD.  RETURNED TO SERVICE.
